# SDR SWAA2013072318470

- Difficulty date: July 22, 2013
- Submitted: July 23, 2013
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- Aircraft time: 33,018 hours, 22,752 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 9923630
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT VENT BOX, UPPER INBD LOWER ATTACH PANEL UPPER AFT CORNER DOUBLER REPAIR PANEL CRACKED.  R&R PANEL IAW DRAWING.
